| Model Number |
CP-021 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Death (1802)
| Date of Event |
05/20/2020
Type of Reportable Event
Death
Additional Manufacturer Narrative
Based on the information received, the patient's ultimately passed away after the re-do surgery.Although no evidence of device malfunctions are reported and the pre-operative conditions highlighted that the patient was at high risk for a re-do surgery, the manufacturer is reporting this event in a conservative manner.The manufacturer has submitted a second report for this event ((b)(4)) for the mitroflow dla valve explanted at the time of the carboseal device implant.Further investigation is ongoing and an update will be provided to this reporting activity once completed.
Event or Problem Description
On (b)(6) 2020, a patient underwent a re-do aortic valve replacement to explant a degenerated mitroflow valve ((b)(4)) and received a carboseal valsalva cp-021.A right common femoral artery balloon pump and a right swan-ganz catheter were placed at the time of the re-do procedure.The patient was moved to the icu in critical conditions.The patient slowly deteriorated on pod1 requiring more inotropic support and ventilator support.The patient passed away on (b)(6) 2020.
Additional Manufacturer Narrative
Fields updated: b4, b5, f6, f7, f10.Since no autopsy was performed, the device remains implanted in the patient and no investigation on the device is possible.Based on the available information and medical judgment received, the device was excluded as contributory cause to the event.No malfunctions were reportedly identified.Thus, the root cause of the reported event is not attributable to the carboseal valsalva cp-021 and no further investigation is warranted at this time.
Event or Problem Description
Based on the additional information received from the hospital, there was no autopsy performed.No malfunctions were identified in the cp-21, which was reportedly not suspected as contributory cause to the patient's death.The remainder of the information remains the same as previously submitted.